\`x^2+y_1+z_12^34\`
Advanced Search
Article Contents
Article Contents

Approximation of the interface condition for stochastic Stefan-type problems

The author acknowledges support by the Swiss National Science Foundation through grant SNF 205121 163425

Abstract Full Text(HTML) Related Papers Cited by
  • We consider approximations of the Stefan-type condition by imbalances of volume closely around the inner interface and study convergence of the solutions of the corresponding semilinear stochastic moving boundary problems. After a coordinate transformation, the problems can be reformulated as stochastic evolution equations on fractional power domains of linear operators. Here, the coefficients might fail to have linear growths and might be Lipschitz continuous only on bounded sets. We show continuity properties of the mild solution map in the coefficients and initial data, also incorporating the possibility of explosion of the solutions.

    Mathematics Subject Classification: Primary: 60H15, 58D25, 35A35; Secondary: 91G80.

    Citation:

    \begin{equation} \\ \end{equation}
  • 加载中
  • [1] R. ContA. Kukanov and S. Stoikov, The price impact of order book events, Journal of Financial Econometrics, 12 (2014), 47-88. 
    [2] G. da Prato and J. Zabczyk, A note on stochastic convolution, Stochastic Analysis and Applications, 10 (1992), 143-153.  doi: 10.1080/07362999208809260.
    [3] K. Engel and R. Nagel, One-parameter Semigroups for Linear Evolution Equations, vol. 194, Springer-Verlag, New York, 2000.
    [4] B. Hambly and J. Kalsi, A reflected moving boundary problem driven by space-time white noise, arXiv: 1805.10166.
    [5] B. Hambly and J. Kalsi, Stefan problems for reflected spdes driven by space-time white noise, arXiv: 1806.04739.
    [6] D. Henry, Geometric Theory of Semilinear Parabolic Equations, vol. 840, Lecture Notes in Mathematics, 840. Springer-Verlag, Berlin-New York, 1981.
    [7] M. Keller-Ressel and M. Müller, A Stefan-type stochastic moving boundary problem, Stochastics and Partial Differential Equations: Analysis and Computations, 4 (2016), 746-790.  doi: 10.1007/s40072-016-0076-z.
    [8] M. Keller-Ressel and M. Müller, Forward-invariance and Wong-Zakai approximation for stochastic moving boundary problems, arXiv: 1801.05203.
    [9] K. KimZ. Zheng and R. Sowers, A stochastic Stefan problem, Journal of Theoretical Probability, 25 (2012), 1040-1080.  doi: 10.1007/s10959-011-0392-1.
    [10] M. Kunze and J. van Neerven, Continuous dependence on the coefficients and global existence for stochastic reaction diffusion equations, Journal of Differential Equations, 253 (2012), 1036-1068.  doi: 10.1016/j.jde.2012.04.013.
    [11] A. Lipton, U. Pesavento and M. Sotiropoulos, Trading strategies via book imbalance, Risk, 70.
    [12] A. Lunardi, Analytic Semigroups and Optimal Regularity in Parabolic Problems, vol. 16, Springer Science & Business Media, 1995.
    [13] A. Lunardi, Interpolation Theory, , Edizioni della Normale, Pisa, 2009.
    [14] M. Müller, A stochastic Stefan-type problem under first-order boundary conditions, The Annals of Applied Probability, 28 (2018), 2335-2369.  doi: 10.1214/17-AAP1359.
    [15] J. Stefan, Über die Theorie der Eisbildung, insbesondere über die Eisbildung im Polarmeere, Wien. Ber., 98 (1888), 965-983. 
    [16] J. Van NeervenM. Veraar and L. Weis, Stochastic evolution equations in UMD Banach spaces, Journal of Functional Analysis, 255 (2008), 940-993.  doi: 10.1016/j.jfa.2008.03.015.
    [17] Z. Zheng, Stochastic Stefan Problems: Existence, Uniqueness, and Modeling of Market Limit Orders, Ph.D thesis, University of Illinois at Urbana-Champaign, 2012.
  • 加载中
SHARE

Article Metrics

HTML views(1239) PDF downloads(183) Cited by(0)

Access History

Other Articles By Authors

Catalog

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return